# SDR REXA2020090200635

- Difficulty date: August 24, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 29,738 hours, 27,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3501115
- Condition: Cracked
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF AFT CARGO FLOOR SILL, FOUND ANGLE P.N. 601R35011-15 TO BE CRACKED.  REMOVED & DRILL & LOCATED NEW SERVICEABLE ANGLE IAW CRJ 200 SRM 51-40-11 & INSTALLED ANGLE IAW CRJ 200 SRM 51-42-21.
